Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Errata to ``Some new analytical techniques and their application to irregular cases for the third order ordinary linear boundary-value problem''

Author: Nathaniel R. Stanley
Journal: Trans. Amer. Math. Soc. 103 (1962), 559
Original Article: Trans. Amer. Math. Soc. 101 (1961), 351-376.
Full-text PDF Free Access

Additional Information

PII: S 0002-9947(62)99981-6
Article copyright: © Copyright 1962 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia